# SDR ASAA2018123177617

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,420 hours, 12,317 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Part number: UNKNOWN
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O VTK FLAG ILLUMINATED FOR 1 MINUTE. GROUNDED - YES. CYCLED POWER TO FMC'S CHECKS OK REF B737-800 FIM 34-61 TASK 836.
